# SDR ASOA201001322

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 19,988 hours, 13,816 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 469-597
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR TRACK AT RBL 9.0 CORRODED BETWEEN FS 469 - 597 MULTIPLE LOCATIONS.   REMOVED SEAT RAIL RBL9 FROM FS 485- FS 581 IAW AMM 53-00-49-000-801. INSTALLED NEW SEAT TRACK AT RBL9 469-597 IAW AMM 53-00-49-400-801.
